# SDR REXA2018102801044

- Difficulty date: October 28, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 26,303 hours, 17,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1031 LBL 27 CORROSION TOP SIDE. REPAIRED AFT CARGO FLOORBEAM STATION 1031 LBL 27 IAW REO 670-53-00-029.
